# SDR UIEA2019091705518

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 80,228 hours, 12,596 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0900056011
- Part serial: 20749
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK (ATB) - F/O SEAT WILL NOT LOCK IN FWD OR AFT POSITION, OR ANY POSITION IN BETWEEN. EITHER WITH MANUAL LEVERS OR ELECTRICALLY. LP 674182 - REMOVED AND REPLACED F/O'S SEAT IAW AMM 25-11-01, OPS CHECK GOOD.
